B. I. Zil′ber. Totally categorical theories: structural properties and the non-finite axiomatizability. Model theory of algebra and arithmetic, Proceedings of the conference on applications of logic to algebra and arithmetic held at Karpacz, Poland, September 1–7, 1979, edited by L. Pacholski, J. Wierzejewski, and A. J. Wilkie, Lecture notes in mathematics, vol. 834, Springer-Verlag, Berlin, Heidelberg, and New York, 1980, pp. 381–410. - B. I. Zil′ber. Strongly minimal countably categorical theories. Siberian mathematical journal, vol. 21 no. 2 , pp. 219–230. , pp. 98-112.) - B. I. Zil′ber. Strongly minimal countably categorical theories. II. Ibid., vol. 25 no. 3 , pp. 396-412. , pp. 71-88.) - B. I. Zil′ber. Strongly minimal countably categorical theories. III. Ibid., vol. 25 no. 4 , pp. 559-571. , pp. 63-77.) - B. I. Zil′ber. Totally categorical structures and combinatorial geometries. Soviet mathematics–Doklady, vol. 24 no. 1 , pp. 149-151. , pp. 1039-1041.) - B. I. Zil′ber The struc [Book Review]

Journal of Symbolic Logic 58 (2):710-713 (1993)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275229
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,238
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

[Omnibus Review].Ehud Hrushovski - 1993 - Journal of Symbolic Logic 58 (2):710-713.
Omnibus Review. [REVIEW]Ehud Hrushovski - 1993 - Journal of Symbolic Logic 58 (2):710-713.
The Complexity of Countable Categoricity in Finite Languages.Aleksander Ivanov - 2012 - Mathematical Logic Quarterly 58 (1-2):105-112.
Automatic Models of First Order Theories.Pavel Semukhin & Frank Stephan - 2013 - Annals of Pure and Applied Logic 164 (9):837-854.
Tiny Models of Categorical Theories.M. C. Laskowski, A. Pillay & P. Rothmaler - 1992 - Archive for Mathematical Logic 31 (6):385-396.
Disjoint $N$ -Amalgamation and Pseudofinite Countably Categorical Theories.Alex Kruckman - 2019 - Notre Dame Journal of Formal Logic 60 (1):139-160.
Interpreting Structures of Finite Morley Rank in Strongly Minimal Sets.Assaf Hasson - 2007 - Annals of Pure and Applied Logic 145 (1):96-114.

Analytics

Added to PP index
2016-06-30

Total views
16 ( #560,068 of 2,285,866 )

Recent downloads (6 months)
3 ( #414,848 of 2,285,866 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature